# SDR GLBA2002140

- Difficulty date: September 9, 2002
- Submitted: October 9, 2002
- Operation: Air carrier
- Aircraft: N249GL
- Make and model: Beech 1900D
- Aircraft serial: UE249
- Aircraft time: 13,274 hours, 16,942 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Motor
- Part number: 571302
- Part serial: 1418A
- Condition: Failed
- Location: Mlg Power Pack
- Part time: 999 hours, 999 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR CIRCUIT BREAKER POPPED, MLG HAD TO BE HAND PUMPED DOWN, REMOVED AND REPLACED POWER PACK MOTOR OPS CHECK GOOD.
